MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their evolution transfer carriage fell to the floor while an employee was unloading their sterilizer.No report of injury.
 
Additional Manufacturer Narrative
All instruments subject of the reported event were reprocessed prior to use.A steris service technician arrived onsite to inspect the transfer carriage and found that it was damaged.Upon further inspection, the technician found that the transfer carriage's locking pins did not align with the sterilizer's docking station allowing the wheels to become unlocked resulting in the reported event.The transfer carriage subject of the reported event has been removed from service.The user facility was provided with a replacement transfer carriage.No additional issues have been reported.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14237903
Report Number3005899764-2022-00017
Device Sequence Number4421385
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown